# SDR HNAA0600024

- Difficulty date: April 9, 2006
- Submitted: April 12, 2006
- Operation: Air carrier
- Aircraft: N980HA
- Make and model: Dhav DHC8102
- Aircraft serial: 376
- Aircraft time: 27,305 hours, 29,716 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windscreen
- Part number: 07802
- Part serial: TH2279
- Condition: Cracked
- Location: Cockpit
- Part time: 27,305 hours, 29,716 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CAPTAINS FWD WINDSCREEN CRACKED IN FLIGHT.  REMOVED AND REPLACED WINDSCREEN.
